I had my Firmagon injection today. I think it was the fourth one. Also started Zitiga shortly after starting Firmagon. About a month later I had my first post ADT PSA test which was 11.10 ng/ml I was hoping for something better but my oncologist says it some times does not drop quickly and he is unaware of any real correlation between TTN and treatment success.
I have been having all the side effects although I did figure out how to reduce hot flashes. But just recently I started having what really feels like bone pain in both floating ribs although one seems to be pain free now. The pain is not severe unless I put weight on it which does make finding a comfortable sleeping position difficult.
So instead of waiting the full three months to the next PSA test I had one today. I was hoping it would be lower and ideally undetectable. However it has risen to 14.97 I called the oncologist's office to speak to the nurse about this and also about new side effects like muscle stiffness and difficulty breathing. She put me on hold for what seemed like a longish time and then immediately scheduled me for a phone visit with the oncologist tomorrow.
Does this suggest that my PC has advanced to castrate tolerant? What are the next step and or questions for oncologist tomorrow? What prompted the start of ADT was a very rapidly rising PSA and growing hylar and paratracheal lymph nodes. Have not had any PET or CT scans after the ADT started 4 months ago.
Difficulty breathing is one of the many side effects of Firmagon so I was not terribly concerned but now that my PSA is not dropping on ADT makes me concerned that it could be the lymph nodes interfering with breathing or it could have spread elsewhere?
Any advise I can get before tomorrow at 8:45 left coast time would be great.